# SDR SWAA2021032252167

- Difficulty date: February 15, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N937WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36644
- Aircraft time: 39,004 hours, 23,596 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Web
- Part number: 115A2156U8
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB TRAILING EDGE LOCATED BETWEEN WS 228.25 TO WS 278.50 AT RT WING / REPLACED WEB (1EA) AND FASTENERS LOC ON TRAILING EDGE AT RT WING BTW WS 22875 TO WS 278.50 IAW B737-700 SRM 51-10-02 ITEM 9 SRM 51-40-02 AND DWG #115A2512 REV A REPLACED WEB DUE TO NO FOUND ALLOWABLE DAMAGE ON B737-700 SRM PN 115A2156U8 BATCH 201957713200101
